# SDR A6WA200540194

- Difficulty date: June 10, 2005
- Submitted: June 24, 2005
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 3,656 hours, 3,179 cycles
- Engine: Ge CF34*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DENT IN FUSELAGE SKIN AT FS 409 TO FS 409+16 BETWEEN STR 13L AND STR 15L.  PERFORMED EXTERNAL FLUSH PERMANENT REPAIR IN FUSELAGE SKIN AT FS 409 TO FS 409+16 BETWEEN STR 13L AND STR 15L IAW SRM.  (K)
